Alert archive / Maryland / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 25, 2016Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 25, 2016, 1:16 AM EDT for Talbot County, Maryland. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2016, 1:16 AM EDT (05:16 UTC)
Expired
Jul 25, 2016, 2:00 AM EDT
In force
44 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1901 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

796 
WWUS81 KPHI 250516
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 AM EDT MON JUL 25 2016
 
MDZ015-019-250600-
TALBOT-QUEEN ANNE'S-
116 AM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT TALBOT AND SOUTHWESTERN QUEEN
ANNE'S COUNTIES...

AT 115 AM EDT...A STRONG THUNDERSTORM WAS NEAR DEALE...MOVING EAST AT
25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...TILGHMAN ISLAND...
COPPERVILLE AND HAMBLETON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3876 7633 3883 7630 3885 7627 3878 7621
      3887 7620 3885 7604 3859 7599 3858 7606
      3863 7608 3864 7615 3868 7617 3871 7624
      3876 7622 3871 7628 3872 7630 3878 7629
      3877 7632 3867 7634 3873 7633 3875 7637
TIME...MOT...LOC 0515Z 278DEG 24KT 3875 7651 
$$
MANNING

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 12:31 AM EDT, 45 minutes earlier.

Area forecast discussion, Jul 25, 12:31 AM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1231 AM EDT MON JUL 25 2016

.SYNOPSIS...
A warm front will slowly push northward through the area through
Monday morning. A cold front will approach from the west, moving
into the region late Monday night and Tuesday, then stalls near or
just to the south of the area through the midweek period. Another
system may impact the area over the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

A warm frontal boundary will continue lifting northeastward
bringing a more muggy airmass with it. The boundary is serving as
a trigger for some widely scattered showers and thunderstorms
across the region. The 04Z HRRR is fairly aggressive in
developing these showers and thunderstorms with an increase in
coverage over the next few hours. However, some indicators are not
quite as bullish on the increase in coverage. Will raise pops in
some spots based on radar trends over the past hour or so. Expect
at least a few showers and storms around through the overnight
across the region. The best chances will be in Delmarva where
instability is already in place. temperatures will not fall much
overnight given the warm air advection and some cloud cover in
place.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
Monday is expected to be on par with this past yesterday (Saturday,
June 23) in terms of the heat and humidity. Both this past Saturday
and upcoming Monday represent the peak of excessive heat during this
extended heatwave that started Friday and continues through late in
the week. No changes were made to the heat headlines; Excessive Heat
Warning in effect for the heat-sensitive population in the urban I-
95 corridor from Wilmington to Philadelphia to Trenton with maximum
heat indices forecast to be around 105F. To the southeast of the
warned area, including the rest of our Delmarva zones and southern
NJ, a Heat Advisory is in effect tomorrow with the heat index
peaking somewhere between 105 and 110F. Advisories are also in
effect to the north of the I-95 corridor that includes northwestern
NJ and eastern PA, where heat indices are expected to fall between
98-103F.

The shortwave trough associated with whats left with the overnight
MCS is forecast to move off the coast during the early to mid
morning. Model RH fields indicates the potential for mid- and high-
level clouds to hang around during the day. The clouds will play an
important role in how the forecast unfolds for Monday afternoon.
Exactly how early in the day and how persistent these breaks occur
with these leftover debris clouds will determine how hot and
unstable we get during the afternoon. Based on the latest guidance.
we think subsidence in wake of this early morning shortwave will
provide an opportunity for most of the area to at least partially
clear out by late Monday morning. Strong heating will allow for
temperatures to rise quickly into the 90s during peak heating hours
and for the atmosphere to rebound/destabilize.

A pre-frontal surface trough is forecast to sharpen on the lee side
of the Appalachians during the day. Convection will likely initiate
during the first half of the afternoon to our west near the lee
trough and also to our north with deeper lift arriving in advance of
an upper shortwave disturbance moving over the Great Lakes. This
activity is then expected to progress eastward late in the day. The
greatest confidence in showers and storms (and thus highest PoPs)
arriving before the short term period ends is north and west of the
fall line. A slight chance of showers and storms are forecast for
Philadelphia between 4 and 6 PM. The latest D2 outlook from SPC
includes northeast PA and northwest NJ in a slight risk for severe
storms. The marginal risk for severe storms farther southeast into
the I-95 corridor  though the bulk of thunderstorm activity may
still be upstream of Philadelphia through 6 PM. The main threats
with these storms will be locally damaging winds. Storms that form
in such a hot and very humid airmass (e.g., yesterday) tend to
produce severe thunderstorm episodes. Although the amount of
instability Saturday should be similar to yesterday (MLCAPE 1500-
2500 J/kg), DCAPE values may be slightly less tomorrow with not as
pronounced mid level drying.  The other concern will be locally
heavy rainfall that could result in flash flooding as storms develop
in a moisture-rich environment (PWATS exceed 2”) and a slow-moving
boundary approaching to our west.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Showers and thunderstorms are expected Monday night into Tuesday as
the cold front makes its way into the area. The cold front stalls as
it moves south and looks to remain in the vicinity of Delmarva
through the midweek period. Areas that manage to stay behind the
stalling boundary will have some cooler and drier air moving in,
which will allow for the hot and stickiness of the past several days
to finally decrease. While it will still be fairly hot outside,
those lower dewpoints will help us to remain at a more comfortable
level and we do not anticipate any headlines will be needed at
this time. Areas closer to the stalled boundary will remain a bit
more humid and will continue to have a chance for showers and
thunderstorms.

The front will waver and start to push northward as a warm front
late Wednesday or Thursday. Showers and thunderstorms will remain
possible in areas closer to the boundary. The front will also serve
as transport for a few waves of low pressure, which will move fairly
quickly through the area. Overall, showers and thunderstorms will be
a threat from midweek through the weekend.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Overnight...VFR Cirrus cigs lowering to near 7000 ft during the night
with showers/iso tstms (vsby 3-5mi in any showers) approaching
KRDG at 02z modeled to dissipate as they near I-95 around 04z/25,
then redevelop along the NJ and DE coasts toward 08z-09z/25. light
south-southwest wind.

Monday...VFR sct-bkn aoa 6000 ft. sw wind gusting to 15 kt during
the afternoon. Showers and thunderstorms may reach ABE-RDG during
the mid to late afternoon Monday. This activity will likely remain
upstream of the I-95 TAF sites through 23Z.

Outlook...
Monday night through Friday...Mainly VFR conditions expected.
Scattered showers and thunderstorms on Monday and Wednesday
through Friday, with MVFR/IFR conditions possible at times.

&&

.MARINE...
Sub-small craft advisory conditions will continue tonight and
Monday. There is a chance of showers and a slight chance of
thunderstorms late tonight into the first half of Monday morning.
Additional showers and storms will likely remain inland through the
afternoon on Monday.

Outlook...
Monday night through Friday...Sub-advisory conditions are expected
to continue on the area waters through much of the week. Expect
higher winds and waves in and near scattered showers and
thunderstorms, mainly Monday night into Tuesday and again on
Wednesday through Friday.

Rip Currents...Monday's risk for formation of dangerous rip currents
is low. However if the wind were to turn south 15 kt and a 4 ft 5
second southerly swell were to develop late in the day, we'd
probably experience a low enhanced risk along the NJ coasts.
A south to north longshore current will prevail. Beyond Monday:
with the Atlantic Basin continuing quiet tropically, unless we get
a strong onshore flow...RC risk this coming week should be generally
low. Tstms and pockets of chilly upwelling water may the greater
concerns. There is some sign of colder upwelling along the coasts
this evening.

&&

.CLIMATE...
The forecast high temperature for Philadelphia tomorrow, Monday,
July 25th, is currently 98F. The last time the temperature
reached or exceeded 98F at PHL was three years ago on July 18,
2013. The last 100-degree day at PHL occurred four years ago on
July 18, 2012.

Record high temperatures for Monday through Thursday are below. We
may tie or break daily record highs tomorrow at several of our
climate sites.

KABE and KRDG had record equaling highs on Sunday the 24th.

Site    25th      26th       27th       28th
----    ----      ----       ----       ----

PHL...  96-1899   101-1892   101-1940   100-1941

ABE...  95-1999   98-1940     98-1955    97-1949

ACY...  99-2010   96-2011     99-2005    98-1999

ILG...  96-1987   99-1894    100-1894   101-1894

TTN...  97-1999   99-1892    100-1894   101-1894

GED...  99-2010   97-2012     98-2005    99-1949

RDG...  96-1999   99-1940     98-1955    99-1941

MPO...  90-1999   89-1949     91-1955    93-1949

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from 11 AM this morning to 6 PM EDT this evening
     for PAZ060>062-101-103-105.
     Excessive Heat Warning until 6 PM EDT this evening for PAZ070-
     071-102-104-106.
NJ...Heat Advisory from 11 AM this morning to 6 PM EDT this evening
     for NJZ001-007>010-012>014-016-020>027.
     Excessive Heat Warning until 6 PM EDT this evening for NJZ015-
     017>019.
DE...Heat Advisory from 11 AM this morning to 6 PM EDT this evening
     for DEZ002>004.
     Excessive Heat Warning until 6 PM EDT this evening for DEZ001.
MD...Heat Advisory from 11 AM this morning to 6 PM EDT this evening
     for MDZ008-012-015-019-020.
MARINE...None.

&&

Synopsis...Meola
Near Term...Drag/Gaines/Klein
Short Term...Klein
Long Term...Meola
Aviation...Klein/Meola
Marine...Drag/Klein/Meola
Climate...
Hazardous weather outlook, Jul 24, 4:12 PM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT SUN JUL 24 2016

NJZ001-007-PAZ061-062-252015-
SUSSEX-WARREN-LEHIGH-NORTHAMPTON-
412 PM EDT SUN JUL 24 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY, MAINLY
IN THE AFTERNOON AND EVENING. THE PRIMARY HAZARD WITH ANY STORMS
WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING IN POOR
DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-252015-
CARBON-MONROE-
412 PM EDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY, MAINLY
IN THE AFTERNOON AND EVENING. THE PRIMARY HAZARD WITH ANY STORMS
WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING IN POOR
DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-NJZ008>010-012-013-016-020-027-PAZ060-101-103-105-252015-
CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-
OCEAN-SOUTHEASTERN BURLINGTON-BERKS-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
412 PM EDT SUN JUL 24 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON MONDAY,
MAINLY LATE IN THE DAY AND EVENING. THE PRIMARY HAZARD WITH ANY
STORMS WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING
IN POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-252015-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
412 PM EDT SUN JUL 24 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON MONDAY,
MAINLY LATE IN THE DAY AND EVENING. THE PRIMARY HAZARD WITH ANY
STORMS WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING
IN POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ012-015-019-020-NJZ021>023-252015-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-
ATLANTIC-CAPE MAY-
412 PM EDT SUN JUL 24 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-026-252015-
EASTERN MONMOUTH-COASTAL OCEAN-
412 PM EDT SUN JUL 24 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON MONDAY,
MAINLY LATE IN THE DAY AND EVENING. THE PRIMARY HAZARD WITH ANY
STORMS WILL BE DAMAGING WINDS AND BRIEF HEAVY RAINFALL, RESULTING
IN POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-025-252015-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
412 PM EDT SUN JUL 24 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-252015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
412 PM EDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 25, 1:16 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 AM EDT MON JUL 25 2016

MDZ015-019-250600-
TALBOT-QUEEN ANNE'S-
116 AM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT TALBOT AND SOUTHWESTERN QUEEN
ANNE'S COUNTIES...

AT 115 AM EDT...A STRONG THUNDERSTORM WAS NEAR DEALE...MOVING EAST AT
25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...TILGHMAN ISLAND...
COPPERVILLE AND HAMBLETON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3876 7633 3883 7630 3885 7627 3878 7621
      3887 7620 3885 7604 3859 7599 3858 7606
      3863 7608 3864 7615 3868 7617 3871 7624
      3876 7622 3871 7628 3872 7630 3878 7629
      3877 7632 3867 7634 3873 7633 3875 7637
TIME...MOT...LOC 0515Z 278DEG 24KT 3875 7651

MANNING

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 4:46 AM EDTSpecial Weather StatementPHIBurlington, Camden, Mercer59 min
Jul 25, 4:54 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester51 min
Jul 25, 5:27 AM EDTSpecial Weather StatementPHIBurlington, Ocean63 min
Jul 25, 6:17 AM EDTSpecial Marine WarningPHI88 min
Jul 25, 7:11 AM EDTSpecial Marine WarningPHI64 min
Jul 25, 7:59 AM EDTSpecial Weather StatementPHIOcean61 min
Jul 25, 8:04 AM EDTSpecial Marine WarningPHI56 min
Jul 25, 9:00 AM EDTSpecial Marine WarningPHI60 min
Jul 25, 3:52 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren53 min
Jul 25, 4:34 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren56 min
Jul 25, 4:37 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset38 min
Jul 25, 5:04 PM EDTSevere Thunderstorm WarningPHISussex41 min
Jul 25, 5:15 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset45 min
Jul 25, 5:39 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren46 min
Jul 25, 5:57 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren48 min
Jul 25, 5:58 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth47 min
Jul 25, 6:01 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden44 min
Jul 25, 6:04 PM EDTSpecial Marine WarningPHI56 min
Jul 25, 6:17 PM EDTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Somerset4 hr
Jul 25, 6:39 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset40 min
Jul 25, 6:43 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Ocean62 min
Jul 25, 6:54 PM EDTSpecial Marine WarningPHI66 min
Jul 25, 6:55 PM EDTAreal Flood AdvisoryPHIBurlington2 hr
Jul 25, 7:12 PM EDTSpecial Weather StatementPHIBurlington, Camden, Ocean63 min
Jul 25, 7:17 PM EDTFlash Flood WarningPHIBurlington, Camden4 hr
Jul 25, 7:53 PM EDTSpecial Weather StatementPHIAtlantic37 min
Jul 25, 7:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean44 min
Jul 25, 3:21 AM EDTSpecial Weather StatementPHIChester, Montgomery39 min
Jul 25, 3:55 AM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery, Philadelphia50 min
Jul 25, 4:19 AM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia41 min
Jul 25, 3:15 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe45 min
Jul 25, 4:00 PM EDTSpecial Weather StatementPHILehigh30 min
Jul 25, 5:19 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Northampton56 min
Jul 25, 1:20 AM EDTSevere Thunderstorm WarningPHITalbot40 min
Jul 25, 1:59 AM EDTSevere Thunderstorm WarningPHITalbot46 min

Nearby

Special Weather Statements in Maryland, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.